# SDR J00A200800001

- Difficulty date: March 12, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N706VP
- Make and model: Cessna 750
- Aircraft serial: 7500006
- Aircraft time: 4,335 hours, 3,041 cycles
- Engine: Allsn AE3007C
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Thermal Switch
- Part number: S101813PG
- Part serial: 642
- Condition: Faulty
- Location: De Ice System
- Part time: 4,335 hours, 3,041 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TEMPERATURE MONITORING DEVICE INDICATED LEADING EDGE SLAT COLD CAUSING EICAS MESSAGE STAB/SLAT COLD TO REMAIN ANNUNCIATED.  THIS EICAS MESSAGE SHOULD HAVE EXTINGUISHED, BUT DUE TO THE DURATION OF HAVING ANTI-ICE SYSTEMS ON THE STABILIZER EICAS MESSAGE TRANSITIONED TO STAB HOT PREVENTING DISPATCH OF AC.
